# SDR V0XD2022111702

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N45610
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Frms 58-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL AROUND NUTPLATE HOLES FR 58-61 LBL 12 ; CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL PLATE GUSSET IAW EMB 145 SRM 51-40-02
